# SDR CA050607002

- Difficulty date: June 3, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,936 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Valve
- Part number: 4500SA1
- Condition: Failed
- Location: Brake Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AC LANDED AT INTENDED AIRSTRIP.  PARKING BRAKE WAS SET AND ENGINES SHUTDOWN.  WHEN AC WENT TO DEPART THE PARKING BRAKE WAS RELEASED BUT THE BRAKES STAYED ON.  IT WAS FOUND THAT THE BRAKE CONTROL VALVE FAILED INTERNALLY, THE PLUNGER ACUTATOR SHAFT SHEARED TRAPPING THE BRAKE FLUID IN THE LINES TO THE BRAKES.  A MAINTENANCE CREW WAS SENT TO REPLACE THE CONTROL VALVE AND THE AIRCRAFT CONTINUED ON ITS WAY.
